Therapeutic effect of sildenafil on blast-induced tinnitus and auditory impairment

@article{Mahmood2014TherapeuticEO,
  title={Therapeutic effect of sildenafil on blast-induced tinnitus and auditory impairment},
  author={Ghiasi Mahmood and Zujun Mei and H. Hojjat and Enrico Pace and J. S. Zhang},
  journal={Neuroscience},
  year={2014},
  volume={269},
  pages={367-382}
}
Blast-induced tinnitus, along with associated auditory impairment and traumatic brain injury, is a primary concern facing military service members. To search for treatment, we investigated the therapeutic effects of sildenafil, a phosphodiesterase-5 inhibitor, given its vasodilatory effects and evidence suggesting its beneficial effects on noise-induced hearing loss. Rats were subjected to three consecutive blast exposures at 22 psi and were monitored for tinnitus using a gap-detection acoustic… CONTINUE READING
1
Twitter Mention

References

Publications referenced by this paper.
SHOWING 1-10 OF 136 REFERENCES

Effect of phosphodiesterase-5 inhibitor on hearing.

  • The Journal of laryngology and otology
  • 2009
VIEW 7 EXCERPTS
HIGHLY INFLUENTIAL

High dosage sildenafil induces hearing impairment in mice.

  • Biological & pharmaceutical bulletin
  • 2008
VIEW 5 EXCERPTS
HIGHLY INFLUENTIAL

A case of sensorineural deafness following ingestion of sildenafil.

  • The Journal of laryngology and otology
  • 2007
VIEW 5 EXCERPTS
HIGHLY INFLUENTIAL